On nonblocking multirate interconnection networks

Shun Ping Chung, Keith Ross

    Research output: Contribution to journalArticle

    Abstract

    In a recent paper, Melen and Turner [SIAM J. Comput., 18 (1989), pp. 301-313] determined sufficient conditions for multirate interconnection networks to be strictly nonblocking and rearrangeable. They considered the continuous bandwidth case, which permits the bandwidth of a connection to take an arbitrary value in a given closed interval. In this paper, simple necessary and sufficient conditions for multirate interconnection networks to be strictly nonblocking for both discrete and continuous bandwidth cases are determined. New results for rearrangeable multirate networks with discrete bandwidth requirements are also given.

    Original languageEnglish (US)
    Pages (from-to)726-736
    Number of pages11
    JournalSIAM Journal on Computing
    Volume20
    Issue number4
    StatePublished - Aug 1991

    Fingerprint

    Interconnection Networks
    Bandwidth
    Strictly
    Closed interval
    Sufficient Conditions
    Necessary Conditions
    Requirements
    Arbitrary

    ASJC Scopus subject areas

    • Computational Theory and Mathematics
    • Applied Mathematics
    • Theoretical Computer Science

    Cite this

    Chung, S. P., & Ross, K. (1991). On nonblocking multirate interconnection networks. SIAM Journal on Computing, 20(4), 726-736.

    On nonblocking multirate interconnection networks. / Chung, Shun Ping; Ross, Keith.

    In: SIAM Journal on Computing, Vol. 20, No. 4, 08.1991, p. 726-736.

    Research output: Contribution to journalArticle

    Chung, SP & Ross, K 1991, 'On nonblocking multirate interconnection networks', SIAM Journal on Computing, vol. 20, no. 4, pp. 726-736.
    Chung, Shun Ping ; Ross, Keith. / On nonblocking multirate interconnection networks. In: SIAM Journal on Computing. 1991 ; Vol. 20, No. 4. pp. 726-736.
    @article{c99b9dbf450e4d03ab8bcbae9e047baa,
    title = "On nonblocking multirate interconnection networks",
    abstract = "In a recent paper, Melen and Turner [SIAM J. Comput., 18 (1989), pp. 301-313] determined sufficient conditions for multirate interconnection networks to be strictly nonblocking and rearrangeable. They considered the continuous bandwidth case, which permits the bandwidth of a connection to take an arbitrary value in a given closed interval. In this paper, simple necessary and sufficient conditions for multirate interconnection networks to be strictly nonblocking for both discrete and continuous bandwidth cases are determined. New results for rearrangeable multirate networks with discrete bandwidth requirements are also given.",
    author = "Chung, {Shun Ping} and Keith Ross",
    year = "1991",
    month = "8",
    language = "English (US)",
    volume = "20",
    pages = "726--736",
    journal = "SIAM Journal on Computing",
    issn = "0097-5397",
    publisher = "Society for Industrial and Applied Mathematics Publications",
    number = "4",

    }

    TY - JOUR

    T1 - On nonblocking multirate interconnection networks

    AU - Chung, Shun Ping

    AU - Ross, Keith

    PY - 1991/8

    Y1 - 1991/8

    N2 - In a recent paper, Melen and Turner [SIAM J. Comput., 18 (1989), pp. 301-313] determined sufficient conditions for multirate interconnection networks to be strictly nonblocking and rearrangeable. They considered the continuous bandwidth case, which permits the bandwidth of a connection to take an arbitrary value in a given closed interval. In this paper, simple necessary and sufficient conditions for multirate interconnection networks to be strictly nonblocking for both discrete and continuous bandwidth cases are determined. New results for rearrangeable multirate networks with discrete bandwidth requirements are also given.

    AB - In a recent paper, Melen and Turner [SIAM J. Comput., 18 (1989), pp. 301-313] determined sufficient conditions for multirate interconnection networks to be strictly nonblocking and rearrangeable. They considered the continuous bandwidth case, which permits the bandwidth of a connection to take an arbitrary value in a given closed interval. In this paper, simple necessary and sufficient conditions for multirate interconnection networks to be strictly nonblocking for both discrete and continuous bandwidth cases are determined. New results for rearrangeable multirate networks with discrete bandwidth requirements are also given.

    UR - http://www.scopus.com/inward/record.url?scp=0026205392&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0026205392&partnerID=8YFLogxK

    M3 - Article

    VL - 20

    SP - 726

    EP - 736

    JO - SIAM Journal on Computing

    JF - SIAM Journal on Computing

    SN - 0097-5397

    IS - 4

    ER -